Dr. Sagar Ramesh Makode
MBBS., MD, GENERAL MEDICINE ., DM, CARDIOLOGY(SENIOR RESIDENT
Cardiology, General Medicine, Internal Medicine
Welcome to icliniq.com.
Such high sugars may cause acute complications like dehydration, diabetic hyperosmolar state or diabetic ketoacidosis, which may be life-threatening. He should drink plenty of water to reduce the risk of dehydration. Also, in long-term, it can lead to heart disease, worsening of kidney disease and neuropathy, blindness, diabetic foot or gangrene. So on priority, his sugar should be brought under control.
As I mentioned, the diet should be optimized and insulin dose should be increased. His Lantus and NovaRapid need to be increased. So we need recent sugar levels. So either have a glucometer and measure it at home or get it tested from the nearby laboratory. Initially get before breakfast and post lunch levels done and later we will need some more readings for tight sugar control. So the dose needs to be increased depending upon the recent sugar levels.
For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist